# SDR RRXA11372

- Difficulty date: June 23, 2001
- Submitted: August 17, 2001
- Operation: Air carrier
- Aircraft: N873SJ
- Make and model: Doug DC-8-73F
- Aircraft serial: 46091
- Aircraft time: 83,056 hours, 21,920 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Seat Track
- Part number: 5750917
- Condition: Corroded
- Location: Sta 550-590
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION ON SEAT TRACK MAIN CABIN STA 550-590 LBL48 - LBL63.  *** CORRECTIVE ACTION ***  REMOVED AND REPLACED CORRODED FASTENER IAW SRM51-3-0.  SPLICED CORRODED SEAT TRACK IAW SRM 53-2-3 FIG 8A AND 51-3-0.
